MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS POR FEM PS POR LEFT SZ 4; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS,

EXACTECH, INC. TRULIANT PS POR FEM PS POR LEFT SZ 4; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS,
Model Number 02-020-12-0240
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this 58 year old, male patient had a left initial tka on (b)(6) 2020.The press fit femoral component showed loose on a bone scan and the patient was revised on (b)(6)2022.The patient was revised to a constrained size 4 left side and a size 4/13mm ps liner with a 18x80 cemented stem.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: truliant tibia insert ps size 4 13mm - cn: 02-022-35-4013 / sn: (b)(4).
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.As reported, this male patient had a left initial tka.The press fit femoral component showed loose on a bone scan and the patient was revised.The patient was revised to a constrained size 4 left side and a size 4/13mm ps liner with a 18x80 cemented stem.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT PS POR FEM PS POR LEFT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15174864
Report Number1038671-2022-00887
Device Sequence Number6213087
Product Code MBH
UDI-Device Identifier10885862314802
UDI-Public10885862314802
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-020-12-0240
Device Catalogue Number02-020-12-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale